# SDR MASA200500350

- Difficulty date: May 13, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 8,076 hours, 7,586 cycles
- System (JASC): 2310 · HF Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 00092433
- Condition: Failed
- Location: Cockpit
- Part time: 8,858 hours, 8,377 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2781 CLT - THE CREW REPORTED SMOKE IN THE COCKPIT.  MAINTENANCE IDENTIFIED THE RADIO MANAGEMENT UNIT AS THE SOURCE OF THE FAULT AND REPLACED IT.
